MathSciNet Relay Station
MathSciNet bibliographic data
MR2351755 (2008f:34210) 34K20 (93C23 93D05)
Zuo, Z.; Wang, Y. New stability criterion for a class of linear systems with time-varying delay and nonlinear perturbations. IEE Proc. Control Theory Appl. 153 (2006), no. 5, 623–626.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement